

Author: Dohi T. Kaio N. Osaki S.
Publisher: Academic Press
ISSN: 0022-247X
Source: Journal of Mathematical Analysis and Applications, Vol.249, Iss.1, 2000-09, pp. : 80-94
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper, we consider an age-dependent stochastic system with checkpointing and rollback recovery, subject to general failure mode. In the case where the queueing effect for transaction processing is not remarkable, we investigate the stochastic behavior of the system and derive analytically the optimal checkpointing strategy which maximizes the system availability. When the queueing effect due to the idle period in the system is remarkable, the optimal checkpoint strategy is characterized approximately.
Related content







